# SDR AALA20040444

- Difficulty date: April 9, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 6011779
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - EMERGENCY EXIT LIGHTS IN FORWARD CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS IN FORWARD CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
